# SDR DALA2024022002324

- Difficulty date: February 20, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 53,635 hours, 38,435 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A.D. RUST IN BARREL NUT AND CORROSION IN BARREL NUT HOLE (HSTAB SKIN) WAS FOUND IN NUT #11 AT RH HSTAB UPPER SIDE, IN REFERENCE NRC 438. SUMMARY OF NRC 00727: HORIZONTAL STABILIZER RH UPPER BARREL NUT HOLE #11 AND LOWER BARREL NUT HOLE #29 WERE REPAIRED PER PRI 615196-14 REV 2 AND ERA 615196-14AD REV ORIGINAL SECTION I: PERMANENT REPAIR. MAINTENANCE REQUIREMENTS WERE VERIFIED ON FOLLOWING ACTIONS AS NEEDED: REPAIR APPROVAL IS LIMITED TO 24 MONTHS ONLY AFTER 07-FEB-2024. ADDITIONAL ENGINEERING AUTHORIZATION (ERA REVISION) IS REQUIRED FOR CONTINUED SERVICE BEYOND THIS LIMIT. NOTE TO ENGINEER: DAMAGE TOLERANCE ANALYSIS (DTA) STAGE II/III IS REQUIRED IN ACCORDANCE WITH PROCEDURES ESTABLISHED IN FACC AC 120-93. UNDER LOG PAGE #0202232. ASSOCIATED ERA 14-615196 ADDED FOR AC 9566. (LP #0209462)
